MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC; DIAGNOSTIC EP CATHETER AUTO ID

INNOVATIVE HEALTH, LLC; DIAGNOSTIC EP CATHETER AUTO ID
Model Number BD710DF282CT
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health, llc became aware on 20-oct-2022 of a device in mayo clinic - (b)(4) that was placed in a complaint bin.The device was a webster cs bi-directional diagnostic ep catheter auto id.Multiple follow-ups were made to acquire information about the event; however, no information was able to be provided.It is unknown when the issue occurred and when it was identified.Innovative health received the device for evaluation on 24-oct-2022.Upon investigation, foreign material was identified on the tip of the device.No injury was reported.Production records were also reviewed.The root cause is unknown.
 
Event or Problem Description
This device was identified in a complaint bin at the customer site by an innovative health employee.No information was provided regarding the event.It is unknown when the issue occurred and when it was identified.Upon inspecting the complaint device, foreign material was identified on the tip of the device.

Brand Name
NA
Common Device Name
DIAGNOSTIC EP CATHETER AUTO ID
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
giancarlo montiel
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key15829528
Report Number3011610434-2022-00014
Device Sequence Number5078563
Product Code NLH
UDI-Device Identifier10841898123290
UDI-Public10841898123290
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K203655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2024
Device Model NumberBD710DF282CT
Device Catalogue NumberBD710DF282CT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Initial Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown